# SDR FDEA2020083192068

- Difficulty date: August 29, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757222
- Aircraft serial: 24371
- Aircraft time: 58,410 hours, 26,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N536720
- Condition: Corroded
- Location: Bs 738
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE FWD CARGO FLOOR SUPPORT INTERCOSTAL LOWER FLANGE , APPROX   BS.738 RBL.7.5 DOT 129-047 REMOVED CORR ON INTERCOASTAL APPROX STA 738 RBL7.5 IAW B757 SRM 51-10-02-0G. UPON   EVAL FOUND INTERCOASTAL TO BE WRONG MATERIAL IAW BOEING DWG 143N5367 REV F.   REMOVED, FABRICATED AND INSTALLED NEW INTERCOASTAL IAW B757 SRM 51-40-02-0G, 51-40-  05-0G.AND BOEING DWG 143N5367 REV A, REV F AND 143N5362 REV A
